Continuous extensions: answer to a question of Hanner
Portugaliae mathematica, Tome 37 (1978) no. 3-4, pp. 209-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
absolute neighborhood retract, simplicial complexes with the weak topology, hereditarily paracompact space with G-deltadiagonal, absolute neighborhood extensor, completely normal spaces
@article{PORMA_1978__37_3-4_115351,
author = {Borges, C.R.},
title = {Continuous extensions: answer to a question of {Hanner}},
journal = {Portugaliae mathematica},
pages = {209--216},
year = {1978},
volume = {37},
number = {3-4},
mrnumber = {0633027},
zbl = {0464.54014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1978__37_3-4_115351/}
}
Borges, C.R. Continuous extensions: answer to a question of Hanner. Portugaliae mathematica, Tome 37 (1978) no. 3-4, pp. 209-216. http://geodesic.mathdoc.fr/item/PORMA_1978__37_3-4_115351/